# SDR ASAA2018052974821

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 8,818 hours, 2,899 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Intermittent
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED INFLIGHT. RAN QRH CONTINUED WITH SINGLE RIGHT FMC.  ACFT GROUNDED.    PERFORMED FIM 34-61 TASK 836,  FMC SYS RESET, CHECKED GOOD.  SUSPECT INTERMITTENT FAULT, NO HISTORY PAST 30 DAYS OK FOR SERVICE.
